Search results

  1. Representations of zero-cancellative pomonoids
    Paseka Jan 
    Mathematica Slovaca . Vol. 64, iss. 3 (2014), s.777-788
    článok z periodika
    article

    article

  2. Homogeneous orthocomplete effect algebras are covered by MV-algebras
    Niederle Josef  Paseka Jan
    Fuzzy Sets and Systems . Vol. 210 (2013), s.89-101
    článok z periodika
    (7) - článok
    article

    article

  3. Musings about the Triple Representation Theorem for Effect Algebras
    Niederle Josef  Paseka Jan
    ORDER . Vol. 30, No. 2 (2013), s.527-539
    článok z periodika
    (2) - článok
    article

    article

  4. Almost Orthogonality and Hausdorff Interval Topologies of de Morgan Lattices and Lattice Effect Algebras
    Paseka Jan  Wu Junde Lei Q.
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2055-2064
    článok z periodika
    (7) - článok
    article

    article

  5. On Realization of Partially Ordered Abelian Groups
    Chajda Ivan  Paseka Jan Qiang Lei
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2028-2037
    článok z periodika
    (6) - článok
    article

    article

  6. Properties of Quasi-Hermitian Operators Inherited from Self-Adjoint Operators
    Paseka Jan  Pulmannová Silvia Riečanová Zdenka ; E050
    International Journal of Theoretical Physics . Vol. 52 (2013), s.1994-2000
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  7. Inherited Properties of Effect Algebras Preserved by Isomorphisms
    Paseka Jan  Riečanová Zdenka ; E050
    Acta Polytechnica . Vol. 53, No. 3 (2013), s.308-313
    článok z periodika
    ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS
    article

    article

  8. Triple representation theorem for homogeneous effect algebras
    Niederle Josef  Paseka Jan
    42nd IEEE International Symposium on Multiple-Valued Logic : . s.337-342
    článok zo zborníka
    (3) - článok
    article

    article

  9. On Realization of Generalized Effect Algebras
    Paseka Jan 
    Reports on Mathematical Physics . Vol. 70, Iss. 3 (2012), s.375-384
    článok z periodika
    (5) - článok
    article

    article

  10. Triple Representation Theorem for orthocomplete homogeneous effect algebras
    Niederle Josef  Paseka Jan
    Algebra Universalis . Vol. 68, No. 3 (2012), s.197-220
    článok z periodika
    (6) - článok
    article

    article